# SDR UALA2012071103712

- Difficulty date: July 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 35,252 hours, 15,549 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321452
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST HAS FAILED MESSAGE EPSU BATTERY FWD LT.  REPLACED BATTERY PACK.
